# SDR A6WA202205168188

- Difficulty date: May 16, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 40,285 hours, 38,624 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 60033042325
- Part serial: NSN
- Condition: Damaged
- Location: Fs193 To Fs 202.
- Part time: 40,285 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE TO A/C EXTERNAL POWER RECEPTACLE SURROUNDING STRUCTURE AT FS 193 TO FS 202.75 AND S23R TO S24R.  ************AIRCRAFT REMOVED FROM SERVICE*************************  CUT AWAY DAMAGED PORTION OF FWD DOOR LANDING DOUBLER P/N: 600-33042-325 WITH .25" MINIMUM RADIUS IAW MHIRJ REO 601R-53-11-3770 REV (--) DATED 2022-06-01. ENSURED DENTED AREAS REWORKED SMOOTH IN CONTOUR AND FREE OF GOUGES, SCRATCHES,  NICKS, AND CREASES IAW MHIRJ REO 601R-51-00-309 REV A DATED 2017-08-23. FABRICATED JOGGLED PLATE (ITEM 1) OUT OF 2024-0 .050" AND HEAT TREATED TO 2024-T42 IAW MHIRJ REO 601R-53-11-3770 REV (--) DATED 2022-06-01. HFEC INSPECTION  PERFORMED AT CUT AWAY AREA AND JOGGLED PLATE WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. OVERSIZED 5 EA HOLES AT RECEPTACLE SUPPORT MEMBER P/N: 600-33283-33 IAW MHIRJ REO 601R-53-11-3770 REV (--) DATED 2022-06-01. INSTALLED FABRICATED JOGGLE PLATE (ITEM 1) AND REPLACED ALL REMOVED FASTENERS IAW MHIRJ REO 601R-53-11-3770 REV (--) DATED 2022-06-01. RESTORED PROTECTIVE AND DECORATIVE FINISH AT REPAIR AREA IAW CRJ200 SRM 51-25-01 REV 38. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53-11-3770 REV (--) DATED 2022-06-01. WORK COMPLETED ON AERSALE WO #003639 CARD #50000 AT AERSALE CRS4AER685B.
